Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Nilpotent matrices with invertible transpose


Author: Ram Niwas Gupta
Journal: Proc. Amer. Math. Soc. 24 (1970), 572-575
MSC: Primary 15.15; Secondary 16.00
DOI: https://doi.org/10.1090/S0002-9939-1970-0252408-6
MathSciNet review: 0252408
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Jacobson, Structure of rings, 2nd rev. ed., Amer. Math. Soc. Colloq. Publ., vol. 37, Amer. Math. Soc., Providence, R. I., 1964. MR 36 #5158. MR 0222106 (36:5158)
  • [2] -, Lectures in abstract algebra. Vol. II: Linear algebra, Van Nostrand, Princeton, N. J., 1953. MR 14, 837. MR 0053905 (14:837e)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 15.15, 16.00

Retrieve articles in all journals with MSC: 15.15, 16.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0252408-6
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society